# SDR DALA2019112096782

- Difficulty date: November 18, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 89,401 hours, 40,712 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Condition: Worn
- Location: Arm Pivot
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 658, L/P 1364784) 4L DOOR- LOWER GUIDE ARM PIVOT BEARING WORN. CORRECTIVE ACTION: REMOVED AND STARTED REPLACEMENT OF BOWERED PART GUIDE ARM IAW B757 AMM 52-11-04 ( WIP 318588 ), COMPLETED INSTALLATION OF GUIDE ARM PER B757 AMM 52-11-04. OK FOR SERVICE.
